- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2025 18 (1)
- Authors
- Ahmed Ali Atash
- Contact information
- Ahmed Ali Atash: Department of Mathematics Faculty of Education – Shabwah Shabwah University Yemen;
- Keywords
- incomplete beta function; Integral formulas; Kamp´e de F´eriet function; General triple hypergeometric series
- Abstract
The aim of this paper is to obtain some integral formulas involving products of two incomplete beta functions in terms of general triple hypergeometric series and Kamp´e de F´eriet function. Some new particular integral formulas involving the incomplete beta function are also calculated as an application of our main results with the help of Whipple, Dixon and extension of Dixon summation theorems
- Pages
- 5–13
- EDN
- ACYSPC
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/154243
Journal of Siberian Federal University. Mathematics & Physics / Certain Integral Formulas Involving Products of Two Incomplete Beta Functions
Full text (.pdf)